MATHEMATICAL MODELING OF VIRAL ZOONOSES IN WILDLIFE
Article first published online: 30 DEC 2011
Copyright ©2011 Wiley Periodicals, Inc.
Natural Resource Modeling
Special Issue: 25 Years of Natural Resource Modeling: Perspectives of Then and Now
Volume 25, Issue 1, pages 5–51, February 2012
How to Cite
ALLEN, L. J. S., BROWN, V. L., JONSSON, C. B., KLEIN, S. L., LAVERTY, S. M., MAGWEDERE, K., OWEN, J. C. and VAN DEN DRIESSCHE, P. (2012), MATHEMATICAL MODELING OF VIRAL ZOONOSES IN WILDLIFE. Natural Resource Modeling, 25: 5–51. doi: 10.1111/j.1939-7445.2011.00104.x
- Issue published online: 30 DEC 2011
- Article first published online: 30 DEC 2011
- Accepted 17th June 2011.
Abstract Zoonoses are a worldwide public health concern, accounting for approximately 75% of human infectious diseases. In addition, zoonoses adversely affect agricultural production and wildlife. We review some mathematical models developed for the study of viral zoonoses in wildlife and identify areas where further modeling efforts are needed.